MathSciNet Relay Station
MathSciNet bibliographic data
MR1731478 62N01 (62G05 62P10)
Scharfstein, Daniel O.; Rotnitzky, Andrea; Robins, James M. Adjusting for nonignorable drop-out using semiparametric nonresponse models. With comments and a rejoinder by the authors. J. Amer. Statist. Assoc. 94 (1999), no. 448, 1096–1146.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement